# SDR AALA202310316814

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 91,225 hours, 11,275 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT MAIN DECK CREW REST DOOR DIFFICULT TO OPEN DUE TO IMPROPER SCREW PROTRUDING ABOVE LOWER LATCH BRACKET. CREW REST DOOR ADJUSTED. OPERATIONAL CHECK GOOD. PER AMM 25-29-01.
